5 doctors weighed in:
What is panadol (acetaminophen) overdose, its side effects, treatment?
5 doctors weighed in

Dr. David Rosenfeld
Pain Management
4 doctors agree
In brief: Liver damage
Panadol is a brand of acetaminophen.
If someone takes more than the recommended dose of acetaminophen, get medical help immediately, even if the person does not have any symptoms. Symptoms of overdose may include: nausea vomiting loss of appetite sweating extreme tiredness unusual bleeding or bruising pain in the right part of the stomach yellowing of the skin or eyes.

In brief: Liver damage
Panadol is a brand of acetaminophen.
If someone takes more than the recommended dose of acetaminophen, get medical help immediately, even if the person does not have any symptoms. Symptoms of overdose may include: nausea vomiting loss of appetite sweating extreme tiredness unusual bleeding or bruising pain in the right part of the stomach yellowing of the skin or eyes.
Dr. David Rosenfeld
Dr. David Rosenfeld
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors